MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE

COSMAN MEDICAL NITINOL TC ELECTRODE
Model Number TCN-15
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that an electrode was not coming up to temperature.Device analysis confirmed through visual inspection that the electrode still worked but had a loose hub.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODE
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6612500
Report Number3006630150-2017-01930
Device Sequence Number14977
Product Code GXI
UDI-Device Identifier00813250013061
UDI-Public(01)00813250013061(11)121015(10)121015
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-15
Device Lot Number121015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2017
Initial Report FDA Received Date06/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1